# SDR IXXA05SMN18S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY FWD TYPE I DOOR INNER JAMB FITTING CRACKED, STA 384.000 L-11 AND L-12R.  REMOVED DAMAGED TEE IAW DC-8 SRM 53-1-0, DC-89 SRM 51-1-20D PAGE 21.  FABRICATED NEW TEE IAW DGW 9755815.  PERFORMED NDT INSPECTION TO TEE IAW NDT SPM PART 08-00-02/07.  CLEANED, TREATED AND PRIMED AREA AND NEW TEE IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLAED NEW TEE IAW DC-8 SRM 51-1-20D PAGE 9.  TORQUED IAW DC-8 SRM 51-3-1.
